Re: insomnia, anxiety, to much energy after 4 days 50mg iodoral. help! by Ginagirl ..... Iodine Supplementation Support by VWT Team
Date: 4/28/2014 4:41:47 PM ( 7 years ago ago)
"although i have been taking adaptogens including the last couple days and thought it might of made my cortisol to low but right now i'm exploding with energy it feels like my blood pressure has gone really high."
What kind of adaptogens?
Problem with mixing too many factors with iodine, is that we have no clue what causes it. Been there many times.
If insomnia has been a problem, as I read from the post above, there is probably several deficiencies.
Taking loads of supplements doesnt mean you utilize them, have a look at my magnesium posts;
No, I am not suggesting you are hyper thyroid, but sometimes that can be a reaction, trancient phase; same as a worsening in hypo thyroid may happen.
I suggest magnesium oil + melantonin, and NO vit B for a week. Loads of real salt, I like himalayan, it always calmed me down.
I cant tell you how much Iodine or if to back up or not; I suggest you read up about iodine, all you can find. Then experiment, pulse dose, go low and slow, take a gram.
<< Return to the standard message view
fetched in 0.05 sec, referred by www.curezone.org/forums/fmp.asp?i=2170060